# SDR VNAA2015070700001

- Difficulty date: July 7, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 27,685 hours, 27,766 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 605 HAS CORROSION BETWEEN STR 27 AND STR 26L.  REMOVED CORRODED FRAME AND INSTALLED A SERVICABLE FRAME.
